# SDR VIBR20110301

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: General aviation
- Aircraft: N975DM
- Make and model: Lear 45LEAR
- Aircraft serial: 452073
- Aircraft time: 636 hours, 678 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 2W3201D
- Condition: Misrepaired
- Location: Nlg
- Part time: 636 hours, 678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STRUT WITH NOSE WHEEL STEERING GEARBOX AND ACTUATOR WERE SENT TO REPAIR STATION FOR REPAIR. RECEIVED NOSE GEAR BACK FULLY ASSEMBLED AS SHIPPED OUT. HAD DIFFICULTY GETTING NOSE GEAR STEERING TO RIG PROPERLY AND UPON FURTHER INVESTIGATION FOUND ONE OF THREE NOSE GEAR STEERING GEARBOX ATTACH BOLTS MISSING AND THE OTHER TWO OF THREE BOLTS LOOSE. THESE BOLTS ARE INTERNALLY MOUNTED IN THE GEARBOX ASSEMBLY WITH NO WAY TO INSPECT THEM WITHOUT DISASSEMBLY OF GEARBOX. NO SAFETY PROVISIONS OR TORQUE STRIPE ON BOLT HEADS OR LOCK WASHERS.
